DOI 10.2169/internalmedicine.51.7748
Hypomagnesemia associated with a proton pump inhibitor.
Аннотация
Severe hypomagnesemia is a serious clinical condition. Proton pump inhibitor (PPI) induced hypomagnesemia has been recognized since 2006. In March 2011 the U.S. Food and Drug Administration advised that long-term use of PPI can induce hypomagnesemia. We report the first Japanese case of hypomagnesemia associated with chronic use of PPIs in a 64-year-old man hospitalized for nausea, bilateral ankle arthritis, and tremor of the extremities who had convulsions 3 days after admission. Blood analysis showed severe hypomagnesemia. He had been taking rabeprazole (10 mg/day) for 5 years. After stopping rabeprazole and correcting the electrolytes imbalances, his symptoms improved without recurrence.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.